# SDR SWAA2022071528660

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 16,410 hours, 7,947 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Monitor
- Part number: 241298002016
- Part serial: AO05164
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLASHING WHITE BOX TO SOLID WHITE BOX AROUND ENG INDICATIONS.#2 ENG 5.0 #1 ENG .10 RAN ENG#2 AT IDLE TILL LANDING. NO VIBRATION FELT IN THE CABIN ON COCKPIT. / [01] PERFORMED AVM BITE PROCEDURE IAW FIM 77-31 TASK 801; FOUND AVM SYS FAULT 21; VIBRATION SENSOR SIGNAL FAULT. ACCOMPLISHED FIM 77-31 TASK 806. VERIFIED WIRING FROM AVM TO T537 AND T532 SENSORS. REMOVED AND REPLACED AVM IAW AMM 77-31-03 DUE TO ERRONEOUS BITE AND FLIGHT DATA.
